# SDR SWIA201437409

- Difficulty date: May 6, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 26,743 hours, 21,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB IN EMERGENCY LIGHT ON BULKHEAD NEAR MAIN CABIN DOOR IS BURNED OUT. REPLACED BULB.
